Alert archive / Illinois / Wind Chill Advisories in 2007

Wind Chill Advisory 2, NWS Lincoln, IL

February 4, 200729 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 4, 2007, 3:37 AM CST for 29 counties in Illinois. It took effect at Feb 4, 2007, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2007, 3:37 AM CST (09:37 UTC)
In effect from
Feb 4, 2007, 6:00 PM CST
Expired
Feb 5, 2007, 12:00 PM CST
In force
18 hr
Issued by
NWS Lincoln, IL
All 29 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 15 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 040937
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CST SUN FEB 4 2007

...WIND CHILLS OF 15 TO 25 BELOW THIS MORNING ALONG AND NORTH OF
I-74 AND NORTH OF I-70 TONIGHT AND MONDAY MORNING...

.BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS
THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW
ZERO ARE LIKELY ALONG AND NORTH OF I-74 THIS MORNING. WIND CHILLS
OF 15 TO 25 BELOW ZERO ARE LIKELY NORTH OF I-70 TONIGHT AND MONDAY
MORNING. 

ILZ040-047-048-041800-
/O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCHUYLER-CASS-MENARD-
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELED FOR THIS
MORNING.

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND MONDAY
MORNING WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY.

A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ027>031-036>038-041>046-055-057-041800-
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
/O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

WIND CHILLS OF 15 TO 20 BELOW ZERO WILL OCCUR THIS MORNING ESPECIALLY
ALONG AND NORTH OF I-74. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW
ZERO TONIGHT AND CONTINUE MONDAY MORNING...WITH THE COLDEST
READINGS FROM MIDNIGHT TO 9 AM MONDAY. 

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ049>054-056-061>063-041800-
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-
CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO DURING TONIGHT INTO
MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 
9 AM MONDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HUETTL
4 follow-up statements
000 
WWUS43 KILX 041653
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1053 AM CST SUN FEB 4 2007

...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT...

.BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS
THROUGH MONDAY ON NORTHWEST WINDS.  WIND CHILLS OF 15 TO 25 BELOW
ZERO ARE LIKELY TONIGHT AND MONDAY MORNING.

ILZ027>031-036>038-041>046-055-057-042200-
/O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
/O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
1053 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO 12 PM CST MONDAY. 


THE WIND CHILL ADVISORY THAT WAS IN EFFECT THROUGH NOON HAS BEEN
CANCELLED. TEMPERATURES HAVE WARMED ENOUGH TO RAISE WIND CHILLS
ABOVE ADVISORY CRITERIA.

WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY
MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM
MONDAY.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ040-047>054-056-061>063-042200-
/O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
1053 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST MONDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT INTO MONDAY
MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM
MONDAY.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

BAK
000 
WWUS43 KILX 042059
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST SUN FEB 4 2007

...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT...

.BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS
THROUGH MONDAY ON NORTHWEST WINDS.  WIND CHILLS OF 15 TO 25 BELOW
ZERO ARE LIKELY TONIGHT AND MONDAY MORNING.

ILZ027>031-036>038-040>057-061>063-051000-
/O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
259 PM CST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST MONDAY. 

WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY
MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM
MONDAY.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

BAK
000 
WWUS43 KILX 050903
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
303 AM CST MON FEB 5 2007

...A BITTER COLD MORNING ACROSS CENTRAL ILLINOIS...

.BITTERLY COLD AIR WILL CONTINUE TO LINGER ACROSS CENTRAL
ILLINOIS THIS MORNING. VERY COLD TEMPERATURES COMBINED WITH 
NORTHWEST WINDS AROUND 10 MPH WILL GENERATE WIND CHILLS OF 15 TO
25 BELOW ZERO UNTIL NOON TODAY NORTH OF I-70.

ILZ027>031-036>038-040>057-061>063-051800-
/O.CON.KILX.WC.Y.0002.000000T0000Z-070205T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
303 AM CST MON FEB 5 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

WIND CHILLS WILL RANGE FROM 15 TO 20 BELOW ZERO THIS MORNING NORTH
OF I-70. AREAS FROM I-74 NORTH WILL BE AS COLD AS 20 TO 25 BELOW
ZERO THROUGH 9 AM.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

HUETTL
000 
WWUS43 KILX 051804
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1204 PM CST MON FEB 5 2007


ILZ027>031-036>038-040>057-061>063-051915-
/O.EXP.KILX.WC.Y.0002.000000T0000Z-070205T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
1204 PM CST MON FEB 5 2007

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WITH THE WIND CHILL HAVE RISEN ABOVE ADVISORY
CRITERIA. BITTERLY COLD CONDITIONS WILL CONTINUE THROUGH THE
AFTERNOON AND EVENING...DRESS WARMLY AND LIMIT OUTDOOR ACTIVITIES.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 3:15 AM CST, 22 minutes earlier.

Area forecast discussion, Feb 4, 3:15 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
315 AM CST SUN FEB 4 2007

.DISCUSSION...
FORECAST CONCERN IS HOW COLD WIND CHILLS WILL GET THROUGH MONDAY
AND HOW FAR SOUTH TO POST WIND CHILL ADVISORIES. 00Z SHORT RANGE
MODELS IN GOOD AGREEMENT AS ARCTIC HIGH PRESSURE BUILDS INTO THE
REGION THROUGH MON NIGHT WITH DRY AND VERY COLD WEATHER. MOST MODELS
NOW SHOWING LIGHT QPF/LIGHT SNOW OVER IL BY TUE WITH NORTHERN STREAM
SHORT WAVE AND SOME ISENTROPIC LIFT AND THIS IS THE OTHER FORECAST
ISSUE TO ADDRESS.

SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
09Z/3 AM SURFACE ANALYSIS SHOWS 1029 MB ARCTIC HIGH PRESSURE OVER MO
AND RIDGING ACROSS IL AND THE OHIO VALLEY WHILE EAST TO WEST LOW
PRESSURE TROF ACROSS THE UPPER GREAT LAKES. CLEAR SKIES OVER IL WITH
VERY COLD TEMPS RANGE FROM 6F BELOW FAR NORTH AT GALESBURG AND LACON
TO 5 TO 10F IN SE IL SOUTH OF I-70. WIND CHILLS WERE 15 TO 20F BELOW
ZERO ALONG AND NORTH OF I-74 WHERE WNW WINDS 8 TO 10 MPH. ALOFT A
VERY STRONG POLAR VORTEX...486 DM 500 MB CUTOFF LOW JUST SOUTH OF
JAMES BAY CANADA WITH BROAD DEEP UPPER LEVEL TROF ACROSS NORTH
AMERICA EAST OF THE ROCKIES.

MODELS SHOW WEAK SHORT WAVES MOVING ACROSS IL TODAY IN BROAD UPPER
LEVEL TROF AS ARCTIC HIGH PRESSURE STAYS NEAR IL. AIR MASS IS VERY
DRY OVER IL AND ANY LIGHT SNOW SHOWERS AND FLURRIES APPEARS TO BE
NE OF CENTRAL IL. MODELS HAVE BEEN OVERDOING THE LOW/MID LEVEL
MOISTURE/CLOUDS WITH DRIER NGM VERIFYING BEST. WILL HAVE PARTLY TO
MOSTLY SUNNY SKIES TODAY. CONTINUED TO FOLLOW COLDER GUIDANCE NEXT
FEW DAYS. HIGHS TODAY RANGE FROM 10F FROM I-74 NORTH TO 20F IN SE
IL. WIND CHILL ADVISORY ALONG AND NORTH OF I-74 THIS MORNING AND
REMOVED SCHUYLER...CASS AND MENARD COUNTIES WERE WINDS HAVE BEEN
LIGHTER TO THE SW CLOSER TO THE ARCTIC HIGH OVER MO. SKIES CLEAR
TONIGHT AS ARCTIC HIHG PRESSURE NOSING INTO IL FROM THE NORTHERN
PLAINS. LOWS TO RANGE FROM 4 TO 8F BELOW ZERO NORTH OF LINCOLN TO
ZERO TO 3F IN SE IL. WIND CHILLS GRADUALLY LOW TO 15 TO 25F BELOW
ZERO DURING SUNDAY NIGHT INTO MON MORNING WITH COLDEST READINGS
NORTH BY GALESBURG AND LACON. WILL HAVE WIND CHILL ADVISORY FOR
CENTRAL IL...BUT NOT INCLUDE SOUTHERN 6 COUNTIES SOUTH OF I-70.
ARCTIC HIGH PRESSURE MOVING OVER IL MON/MON NIGHT. MOSTLY SUNNY
SKIES MON BUT VERY COLD WITH HIGHS 5 TO 10F FROM I-74 NORTH AND
AROUND 15F SOUTH OF I-72.

BUMPED UP LOWS MON NIGHT A FEW DEGREES AND TEMPS MAY RISE A BIT
OVERNIGHT AS MID/HIGH CLOUDS INCREASE AHEAD OF APPROACHING NORTHERN
STREAM SHORT WAVE. ADDED SLIGHT CHANCE OF LIGHT SNOW FAR WEST LATER
MON NIGHT AND 40 PERCENT CHANCE OF LIGHT SNOW ACROSS AREA TUE. BROAD
AREA OF ISENTROPIC LIFT AND LIFT FROM NORTHERN STREAM SHORT WAVE AND
WEAK SURFACE LOW MOVING INTO IL TUE EXITING EAST BY SUNSET TUE.
MODEL QPF STILL APPEARS TOO HIGH CONSIDERING HOW DRY ARCTIC AIR MASS
IS AND SNOW RATIOS WILL BE HIGH. HIGHS TUE 15 TO 20F WITH MOSTLY
CLOUDY SKIES. CLOUDS DECREASE DURING TUE NIGHT AS SYSTEM PULLS AWAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
CONCENSUS OF MEDIUM/LONG RANGE MODELS KEEP UPPER LEVEL TROF OVER THE
EASTERN U.S. WITH ANOTHER ARCTIC HIGH PRESSURE SETTLING INTO IL
TOWARD THE WEEKEND...SO BELOW NORMAL TEMPS LIKELY TO CONTINUE OVER
IL...THOUGH NOT QUITE AS COLD AS EARLY THIS WEEK. JUST SLIGHT CHANCE
OF LIGHT SNOW FRI AND MODELS CONTINUE TREND OF BEING FURTHER SOUTH
WITH QPF OVER THE SOUTHERN STATES...SOUTH OF IL LATE THIS WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON TODAY FROM FULTON...MASON...
LOGAN...DEWITT...PIATT...DOUGLAS AND EDGAR COUNTIES NORTH.
ZONES 27>31..36>38..41>46..55..57.
WIND CHILL ADVISORY TONIGHT AND MONDAY MORNING NORTH OF I-70.
ZONES 27>31..36>38..40>57..61>63.

&&

HUETTL
Hazardous weather outlook, Feb 3, 3:29 PM CST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST SAT FEB 3 2007

ILZ027>031-036>038-041200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
329 PM CST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

LOW TEMPERATURES WILL RANGE FROM 0 TO 5 BELOW ZERO TONIGHT. WHEN
COMBINED WITH WEST WINDS FROM 10 TO 20 MPH...WIND CHILL READINGS
FROM 15 TO 20 DEGREES BELOW ZERO WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS
ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST.
WIND CHILL READINGS WILL LIKELY REMAIN BELOW ZERO THROUGH THE
DAYTIME HOURS...AND MAY RANGE FROM 20 TO 25 DEGREES BELOW ZERO AT
NIGHT. THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND
FROSTBITE ON EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT
OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>048-055-057-041200-
CASS-CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-LOGAN-MASON-MENARD-PIATT-
SCHUYLER-VERMILION-
329 PM CST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

LOW TEMPERATURES TONIGHT WILL FALL TO AROUND ZERO. WHEN COMBINED
WITH WEST WINDS FROM 10 TO 20 MPH...WIND CHILL READINGS AROUND 15
DEGREES BELOW ZERO WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS
ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST.
WIND CHILL READINGS WILL LIKELY REMAIN BELOW ZERO THROUGH THE
DAYTIME HOURS...AND MAY REACH 20 DEGREES BELOW ZERO AT NIGHT.
THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND FROSTBITE ON
EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>054-056-061>063-066>068-071>073-041200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-MACON-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY-
329 PM CST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

OVERNIGHT LOW TEMPERATURES WILL DROP INTO THE SINGLE DIGITS
TONIGHT... WITH WIND CHILL VALUES RANGING BETWEEN ZERO AND 5
DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS
ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST.
WIND CHILL READINGS WILL LIKELY REMAIN AROUND ZERO THROUGH THE
DAYTIME HOURS...AND MAY REACH FROM 10 TO 15 DEGREES BELOW ZERO AT
NIGHT. THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND
FROSTBITE ON EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT OF
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HARDIMAN

Nearby

Wind Chill Advisories in Illinois, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.